# SDR USAA2011122300013

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347823920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON LONGITUDINAL ADAPTER SEAT TRACK BETWEEN FR72 TO FR73A, Y2462.  REPLACED FLOOR SUPPORT BETWEEN FR74 TO FR75.5, -Y1137.1 IAW A330 SRM  51-42-11, 51-74-00 & 53-00-15.
